Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Blurred vision, tingling and numbness in the left hand. Intense headache. Migraine?

Hi. Recently (the past 8 months) I have had this thing happen to me about 4 times. It starts with a blurred vision where I can barely see anything. After that, my left hand gets numb and I get a tingly feeling in it. A few minutes later, the same thing happens to the left lower side of my face. After that I get a terrible headache that will not go away until after 4-5 hours. Is this just a migraine or should I be worried?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and it is most certain that you are having migraines. Migraines are easily treated in their acute phase and there are medications to prevent these kinds of headaches as well. The triptan group of medications, like sumatriptan, can help you block the headache at onset and you should consult a psychiatrist to get the right medication and dosage. I would also think that a beta blocker for the prevention of these kinds of headaches is also going to be helpful. However, consulting a neuropsychiatrist will always be helpful to you.

Take care and have a lovely day!
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor